Research ArticleOpen accessOn the Variational Symmetries of P.D.E's Incorporating Boundary Value ConstraintsUchechukwu Michael Opara, Festus Irimisose Arunaye et al.Journal of Mathematics and Statistics, Vol. 21, Issue 1 · 22 Jan 2025 · 8,442 accessesView PDFCite
Author
1 article in our journalsPhilip Olugbenga Mate
Department of Mathematics, Veritas University, Abuja, NigeriaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.